International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Novel Study on Certain Covering Properties of Quad Topological Spaces

  • Hamza Qoqazeh*
  • Hashem Alazzam

    * Corresponding author

    Abstract

    In this paper, we defined \(Q\)-topological spaces and \(Q\)-open sets, discussing and proving most of their neighboring properties with illustrative examples. We also studied the covering properties of \(Q\)-topological spaces based on \(Q\)-open sets, such as:\(Q\)-compact spaces, \(Q\)-lindelöf spaces, \(Q\)-countably compact spaces, \(S\)-\(Q\)-compact spaces, \(S\)-\(Q\)-lindelöf spaces, \(S\)-\(Q\)-countably compact spaces. We proved several new theories and facts, demonstrating the main relationship between these spaces and supporting each case with examples.

    How to Cite

    H. Qoqazeh, H. Alazzam, A Novel Study on Certain Covering Properties of Quad Topological Spaces, Int. J. Anal. Appl. 24 (2026), 224. https://doi.org/10.28924/2291-8639-24-2026-224

    BibTeX
    @article{Qoqazeh2026,
      author  = {Qoqazeh, Hamza and Alazzam, Hashem},
      title   = {A Novel Study on Certain Covering Properties of Quad Topological Spaces},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {224},
      doi     = {10.28924/2291-8639-24-2026-224}
    }

    References

    • [1] S. Chandrasekar, J.S. Kumar, V.B. Priya, A Review on Nano Quad Topological Spaces, Int. J. Comput. Sci. Netw. 6 (2017), 230-235.
    • [2] F. Jamal, A.M. Khattak, G.A. Khan, S. Abdullah, Five Separation Axioms in Quad Soft Non-Linear Structure, Acta Sci. Malays. 2 (2018), 14-20. https://doi.org/10.26480/asm.02.2018.14.20.
    • [3] A.M. Khattak, A. Zaighum, M. Ishfaq, S. Jbeen, I. Hussain, Some Contribution of Soft Regular Open Sets to Soft Separation Axioms in Soft Quad Topological Spaces, J. New Theory 19 (2017), 82-107.
    • [4] A.M. Khattak, F. Jamal, Z. Anjum, Y. Khan, I. Ahmed, Soft β-Separation Axioms in Soft Quad Topological Spaces, J. New Theory 22 (2018), 22-38.
    • [5] S.K. Hameed, L.S. Abdalbaqi, On Nano σ#-Quad Topological Space, Solid State Technol. 64 (2021), 8181-8187.
    • [6] T. Lavanya, D. Amsaveni, QFT_{α^m}-Compact in Quad Fuzzy Topological Spaces, Glob. J. Pure Appl. Math. 13 (2017), 114-124.
    • [7] A. Mehmood, F. Afzal, M.I. Khan, S. Abdullah, S. Gul, Neutrosophic Soft Quad Structures Concerning Neutrosophic Soft Points, Math. Probl. Eng. 2022 (2022), 8483632. https://doi.org/10.1155/2022/8483632.
    • [8] D.V. Mukundan, Introduction to Quad Topological Spaces (4-Tuple Topology), Int. J. Sci. Eng. Res. 4 (2013), 2483-2485.
    • [9] S. Palaniammal, Study of Quad Topological Spaces, Ph.D. Dissertation, Manonmaniam Sundaranar University, 2011.
    • [10] B.K. Rashid, H.O. Mousa, Fundamental Theorems and Some Properties of Maximal iDg#-Open Sets in Quad Topological Spaces, Samarra J. Pure Appl. Sci. 7 (2025), 182-190. https://doi.org/10.54153/sjpas.2025.v7i3.1105.
    • [11] R. Sharma, B.A. Deole, S. Verma, Fuzzy Semi-Open Sets and Fuzzy Pre-Open Sets in Fuzzy Quad Topological Space, Ann. Pure Appl. Math. 17 (2018), 123-134. https://doi.org/10.22457/apam.v17n1a14.
    • [12] R. Sharma, B.A. Deole, S. Verma, Fuzzy aq Open Sets and Fuzzy Open Sets in Fuzzy Quad Topological Space, Int. J. Fuzzy Math. Arch. 15 (2018), 123-136. https://doi.org/10.22457/ijfma.v15n2a3.
    • [13] U. Tapi, R. Sharma, B.A. Deole, Separation Axioms in Quad Topological Spaces, Bull. Math. Sci. Appl. 10 (2014), 16-18. https://doi.org/10.18052/www.scipress.com/BMSA.10.16.
    • [14] U.D. Tapi, R. Sharma, B.A. Deole, Semi-Open Sets and Pre Open Sets in Tri Topological Space, i-manager’s J. Math. 5 (2016), 41. https://doi.org/10.26634/jmat.5.3.8227.
    • [15] U.D. Tapi, R. Sharma, T_{α}-Open Sets in Quad Topological Space, Int. J. Innov. Res. Sci. Eng. 3 (2025), 26.
    • [16] U.D. Tapi, R. Sharma, q-Continuous Functions in Quad Topological Spaces, Ann. Pure Appl. Math. 10 (2015), 117-122.